advertisement
Question
Posted by: Scared!! | 2009/07/27

Brown discharge

Hi. I was on depro provera for three months, went off of it and my period has not been the same ever since. I have on again off again thick brown discharge for a few days, stop and then comes again. I have had sex with my fiance unprotected thrice now and am petrified that I might be pregnant but am terrified to take a test. What is this discharge ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be old blood. Irregular spotting can occur for a few months after stopping Depo. Do a pregnancy test.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement